# SDR ASAA2019072130144

- Difficulty date: July 21, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 43,939 hours, 13,233 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS #2 ENGINE TREND DATA SHOWS A DECREASE IN EGTHDM. EGT INDICATION ERRORS ARE SUSPECT.  GROUNDED - YES. FOUND FAULT CODE 77-20862 FOUND ALL T49.5 SECTOR PARAMETERS WITHIN LIMITS. REMOVED AND CLEANED AND REINSTALLED SECTOR 3 PROBE FOUND NO DEFECTS. AFTER INSTALLATION FOUND SECTOR 3 READINGS OUT OF LIMITS PER FIM 77-21 TASK 803. REMOVED AND REPLACED #2 ENGINE BOTTOM LEFT 45.5 PROBE AND CJ10 CORE HARNESS ASSY'S REF AMM 73-21-06 AND 77-21-01 GROUND VERIFICATION CHECKS NORMAL.
